# SDR MASA2009021800069

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 26,844 hours, 20,959 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 17300205
- Part serial: DCS10243
- Condition: Damaged
- Location: Nlg
- Part time: 17,222 hours, 19,742 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2722 PHX-RON.  CREW DECLARED EMERGENCY DUE TO INTERMITTENT NOSE DOOR WARNING MESSAGE AND RIGHT NOSE TIRE TREAD CAME OFF.  MX REPLACED NOSE TIRES AND REPLACED THE NR 2 WOW HARNESS.
